# SDR SCNA20170927199

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 49,780 hours, 28,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3D-10D OVERHEAD BIN BULLNOSE EMERGENCY LIGHTS INOP. FOUND POWER SUPPLY M1676 INOP. REQUIRES A NEW ONE. REMOVED EMER LIGHT POWER SUPPLY M1676. REPLACED EMER LIGHT POWER SUPPLY M 1676. OPS CHECK GOOD. OKAY FOR SERVICE.
